# SDR CALA2014081391982

- Difficulty date: August 11, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 43,153 hours, 17,803 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FWD & AFT HAS CORROSION FRAME 68 - 68, STRINGER 22L - 23L.  FABRICATED & INSTALLED REPAIR IAW SRM 53-41-14 REPAIR PRINCIPLE 5 FIG 201 SHEET 3 AREA K.
